# SDR AALA201910039021

- Difficulty date: August 18, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 48,938 hours, 31,721 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: D55371318002
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER HINGE NR 3 HAS EXCESSIVE PLAY AND WEAR AT RIB 5.   REPLACED THE HINGE IAW AMM 55-36-41
